# SDR SWAA2020021041167

- Difficulty date: January 28, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,271 hours, 24,577 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: 141A851350
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONICS & EQUIPMENT COMPARTMENT STRINGER END CORRODED AT BS. 360, STR. 28L.  FITTING.          / R&R FITTING IAW SRM AND DWG.
